# SDR FDEA201310012365

- Difficulty date: October 1, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 239, STR 22R MISREPAIRED.    INSTALLED REPAIR IAW SRM-53-00-01, FIG 201 AND SRM-51-40-02, REPAIR 16, CAT."B" MAJOR REPAIR.
